# SDR FDEA201412314222

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 96,311 hours, 27,837 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  PACKS 2 & 3 AIR OUTPUT WAS OF OBNOXIOUSLY BAD QUALITY WITH A VERY STRONG ODOR OF DIRTY SOCKS & FUEL.  BOTH PACKS WERE CHECKED INDIVIDUALLY WITH THE SAME BAD AIR OUTPUT FROM EACH.  OXYGEN MASK USED.  OPERATED NR 2 PACK ON NR 1 BLEED SEEMED TO HELP.  R & R COALESCE BAGS ON ALL 3 PACKS.
